Lie rings of (anti-)symmetric derivations of commutative rings

Ping Bao Liao, Cheng Kai Liu

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Let R be a 2-torsion free commutative ring with involution *, and δ a non-zero derivation of R. Let S be the set of symmetric elements in R and K the set of anti-symmetric elements in R. In this article, we investigate the simplicity and primeness of the Lie rings Sδ and Kδ when δ is a symmetric or anti-symmetric derivation.

Original languageEnglish
Pages (from-to)589-598
Number of pages10
JournalLinear and Multilinear Algebra
Volume58
Issue number5
DOIs
Publication statusPublished - 2010 Jul 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this